I recognise this is something of a "how longs a piece of string" question but I'd be interested to hear of others' (greater) experience.
I was diagnosed with Enteropathic arthritis about a year ago, having been on Azathioprine and intermittent infusions of biologics for ten years for Crohn's disease. At the time of diagnosis I was really incapacitated with pain, fatigue, fever etc but after a few months of steroid shots and Methotrexate, things settled down considerably and I began to feel well again. I always felt under parr for a day following my Mtx shot but it seemed a reasonable price to pay for wellness for the rest of the week.
In the last few weeks, I've begun to feel less well and have difficulty sleeping with pain. It's also beginning to get me down. I feel like my choice is to ask for an increase in Mtx ( I'm only on 15 subcutaneous atm) and then have to deal with increased side effects or to try and manage as I am. I already exercise daily, eat a really healthy diet, limit alcohol, take supplements, meditate, etc, etc, bloody etc.
So good people of NRAS is this a choice you've had to make? Any words of wisdom would be most appreciated.
Many thanks, E.